T Nation

Reduce Dosage, Quit, or Stay the Course?

Hi all,

I've been corresponding with a reputable member of the board about this, but I'm going to place this out in the open, because it's a good topic for discussion, and I'm tired of bothering this person via PM.  I'm currently using test-e at a supposed 750mg/wk, +/- (my first bottle was from a UGL, so could actually be more - I've heard recent stories that this lab was consistently overdosed, so from what I've heard, could be closer to a gram a week).  

I’m 2-1/2 weeks in, with a frontload, and have developed some really bad sides (noticed the start of gyno this morning, have high BP (high 140’s/low 150’s over 100 and up over the course of several readings) which as of yesterday has me on an ACE inhibitor, sporadic anxiety (no anxiety problems in my personal adult history), and possible polycythemia.

I’m: hitting the nolva as of today for the gyno, upping my adex dosage from .4mg ED to maybe .75mg ED(looks like too much aromatase conversion and resulting high E levels between the anxiety and the gyno???), and am taking aspirin right now to thin my blood until I can donate a pint (found a place that will take the pint tomorrow).

Here’s my question: do you knowledgeable vets think I should stay the course and keep up these measures, or should I back off (reduce dosage or quit altogether)? If I reduce the dosage, would that kill all gains that I may make? I’ve heard ‘bro science’ theories that reducing the dosage once into the cycle will kill gains, as the body ‘gets used to’ that larger dosage, so reducing it is pissing away gear. Thanks in advance, fellows!

reduce the dose, there was just another thread that someone was claiming this getting used to theory and i believe bill roberts came on and totally dismissed that. correct me if i’m wrong guys

[quote]Game_over wrote:
reduce the dose, there was just another thread that someone was claiming this getting used to theory and i believe bill roberts came on and totally dismissed that. correct me if i’m wrong guys[/quote]

Thanks for the reply! I’ll try to dig that thread up, although I didn’t come across it earlier. Anybody have any thoughts on the ‘getting used to’ theory, or remember this thread?

Yes, addressing your immediate problems is the most important issue right now.

And yes, you have not ruined yourself in the slightest for future responsiveness by having used this dose.

If you knew for a fact that your new Arimidex dosage dropped your estrogen level to low normal then I would suppose you would not be aggravating your risk for gyno with continuing your dose.

However, that isn’t your only issue.

The TE levels are not going to drop drastically and suddenly anyway.

I would stop injecting, period, until your other issues are corrected. If say they are greatly improved after one week, then it would seem reasonable to assume you will do OK on half this dose, and could resume at that level and if desired try working back up. It also might be, even if it takes considerably longer for your symptoms to resolve, that you can do fine on half this dose, or maybe the full dose when estrogen is kept fully in control, but that would be a matter for later determination if your symptoms don’t promptly resolve.

http://www.T-Nation.com/free_online_forum/sports_training_performance_bodybuilding_gear/the_frontload_chronicles?id=2792017&pageNo=1

  • oh shit BR already got to ya, good

Thank you kindly, sir. That is exactly what I wanted to know. My last injection was Sunday, so I will reassess this coming weekend.